# SDR SWIA202411151021

- Difficulty date: October 21, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 26,749 hours, 15,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Structure
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SVC DOOR GERT BAR CUT OUT'S CORRODED ON UPPER EDGES FWD AND AFT CUT OUT'S     (C-CHECK RO 11/13/2024)    BLENDED AND EVALUATED DAMAGE ON AFT SERVICE DOOR GERT BAR CUT OUTS AROUND FWD AND AFT UPPER EDGES.  FOUND MEASUREMENTS OF BLENDS TO BE OUT OF LIMITS PER REF EMB SRM 53-23-11/AD03.  REMOVED AND REPLACED AFT SERV DOOR LOWER BEAM PER REF EMB SRM 51-40-08.  NEW PART INSTALLED IS OEM, NO CHANGES TO WEIGHT AND BALANCE NOTED.  SEE CONTINUATION CARD FOR MAINTENANCE PERFORMED.
